# SDR REXA2019102471514

- Difficulty date: October 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321794
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON JACK FITTING SUPPORT (2EAS) BTW FS=280 / FS=265   AND STGR 26R / 26L AT INTERNAL STRUCTURE OF FWD FUSELAGE (SM) (TCI 53-10-305).
SUMMARY OF NRC: 00267 CORROSION ON JACK FITTING SUPPORT (2EAS) BTW FS=280 / FS=265 AND STGR 26R / 26L AT INTERNAL STRUCTURE OF FWD FUSELAGE. SUPPORT BTW FS. 280/FS. 265 AND STGR 26LH WAS CLEANED  PER CRJ 900 SRM 51-26-00-001-001-A01 AND DAMAGE AS NOT FOUND. CORROSION LEVEL # 2 ON SUPPORT BTW FS=280 / FS=265 AND STGR 26 RH WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
